# SDR CA070827011

- Difficulty date: July 31, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 968 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Servo
- Part number: 25766304
- Part serial: 70282604
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,765 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, THE AIRCRAFT COULD DEVELOP AND POWER ABOVE 80 TO 85 PERCENT POWER INPUTS. THE SERVO WAS INSTALLED AND REMOVED WITH A TOTAL OF 3.7 HRS IN OPERATION ON THIS AIRCRAFT. SERVO WAS SENT FOR REPAIR AND CONTAMINATION WAS REPORTED TO BE THE CAUSE OF LACK OF POWER. NO ISSUE WERE NOTED IN AIRCRAFT FUEL SYSTEM AND REPLACEMENT OF SERVO FIXED THE PROBLEM. (TC NR 20070827011)
